Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hard lump at vaginal opening, slight itching. Using antibiotics for thrush. Treatment?

i have a hard lump, maybe the size of a pea at the opening of my vagina . i have been self-medicating for thrush over the last week. i ve only noticed this painful lump over the last 48 hours. i find it difficult to sit and stand. could this be more sinister than thrush? i have no other symptoms (it is a bit itchy). i have noticed an improvement in the itchiness since i have been using a thrush cream.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your questions.

It sounds like you have two things going on:
1. A vaginal yeast infection
2. An inclusion cyst - a painful sore lump at the vaginal opening representing a blocked sweat gland

This is often treated with warm soaks to aid in its draining. If it does not improve, this needs to be seen by a doctor and assessed for draining.

I hope that this helps and good luck!
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor